# SDR DL777070213

- Difficulty date: March 17, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N863DA
- Make and model: Boeing 777232
- Aircraft serial: 29735
- Aircraft time: 31,804 hours, 4,817 cycles
- Engine: Rroyce RB211TRENT89
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Contaminated
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TOWER REPORTED SMOKE COMING FROM AIRCRAFT MAIN GEAR AFTER VERY SMOOTH LANDING.  FOUND RESIDUAL DEICING FLUID ON WHEELS AND BRAKES.  CLEANED  BRAKES.  OK FOR SERVICE.  NO DEFECTS NOTED.
